University of Surrey

Test tubes in the lab Research in the ATI Dance Research

POINT VORTICES ON THE SPHERE: STABILITY OF SYMMETRIC RELATIVE EQUILIBRIA

Laurent-Polz, F, Montaldi, J and Roberts, M (2011) POINT VORTICES ON THE SPHERE: STABILITY OF SYMMETRIC RELATIVE EQUILIBRIA JOURNAL OF GEOMETRIC MECHANICS, 3 (4). pp. 439-486.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Laurent-Polz, FUNSPECIFIEDUNSPECIFIED
Montaldi, JUNSPECIFIEDUNSPECIFIED
Roberts, MUNSPECIFIEDUNSPECIFIED
Date : 1 December 2011
Identification Number : https://doi.org/10.3934/jgm.2011.3.439
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL, Point vortices, Hamiltonian systems, stability, bifurcations, symmetry, HAMILTONIAN-SYSTEMS, NONLINEAR STABILITY, VORTEX DYNAMICS, BIFURCATIONS, BODY
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 12:23
Last Modified : 17 May 2017 12:23
URI: http://epubs.surrey.ac.uk/id/eprint/835124

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800